# SDR DXTA200702004

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 8,385 hours, 6,923 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE ON RT SIDE TRAVELS ALMOST TO FLOOR DURING BRAKE APPLICATIONS.  REMOVED CO-PILOTS IB AND OB BRAKE MASTER CYLINDERS AND INSTALLED NEW MASTER CYLINDERS IAW C560 MM 32-42-02. BLED BRAKES AS REQUIRED.
